# SDR YENA2020113000546

- Difficulty date: November 26, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000473
- Aircraft time: 24,822 hours, 16,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001956
- Condition: Failed
- Location: Emergency Lights
- Part time: 38,255 hours, 24,712 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 685, ROC-JFK.  COCKPIT CEILING EMERGENCY LIGHT NOT ILLUMINATING.  R & R ELPU AT L1 PASSENGER DOOR, IAW AMM 33-50-01.  OPERATIONS CHECK GOOD.  A/C OK FOR SERVICE.
